# SDR ASAA2018041424239

- Difficulty date: April 14, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 38,599 hours, 11,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Part number: 22156283
- Condition: Unserviceable
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PRIMARY HEAT EXCHANGER PLENUM UNSERVICEABLE.  ACFT GROUNDED.  REMOVED RIGHT AFT PRIMARY HEAT EXCHANGER AND PLENUM/DIFFUSER ASSY IAW AMM 21-51-03-000-805-002. INSTALLED A SERVICEABLE PLENUM/DIFUSSER ASSY, AND PRIMARY HEAT EXCHANGER IAW AMM 21-51-03, LEAK CHECKED GOOD.
